| Model Number |
SYM15 |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Emotional Changes (1831); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant products: symbotex (product id: sym9, lot#: pwe0205x) symbotex (product id: sym9, lot#: rwb0073x) symbotex (product id: sym9, lot#: pwe0205x) symbotex (product id: sym15, lot#: pwe0205x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of abdominal hernia.It was reported that after implant, the patient experienced defective mesh, adhesions, abdominal pain, recurrence, scarring, pain, mental pain, impairment, loss of enjoyment of life.Post-operative patient treatment included removal of mesh, hernia repair with new mesh.
Additional Manufacturer Narrative
Additional information: a2 (date of birth), a3a, a4, b5, b7, d4 (udi #), d6b, h6 (patient code, imf codes, device code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of abdominal hernia.It was reported that after implant, the patient experienced mesh failure, emotional harm, discomfort, defective mesh, adhesions, abdominal pain, recurrence, scarring, pain, mental pain, impairment, loss of enjoyment of life.Post-operative patient treatment included medication, lysis of adhesions, removal of mesh, and hernia repair with new mesh.